Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 23
Issue 4, 1621–2164
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Diffeomorphisms, symplectic forms and Kodaira fibrations

Claude LeBrun

Geometry & Topology 4 (2000) 451–456
Bibliography
1 M F Atiyah, The signature of fibre-bundles, from: "Global Analysis (Papers in Honor of K. Kodaira)", Univ. Tokyo Press (1969) 73 MR0254864
2 W Barth, C Peters, A Van de Ven, Compact complex surfaces, Ergebnisse der Mathematik und ihrer Grenzgebiete (3) 4, Springer (1984) MR749574
3 K Kodaira, A certain type of irregular algebraic surfaces, J. Analyse Math. 19 (1967) 207 MR0216521
4 D Kotschick, Signatures, monopoles and mapping class groups, Math. Res. Lett. 5 (1998) 227 MR1617905
5 N C Leung, Seiberg Witten invariants and uniformizations, Math. Ann. 306 (1996) 31 MR1405318
6 D McDuff, D Salamon, Introduction to symplectic topology, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1995) MR1373431
7 C T McMullen, C H Taubes, 4–manifolds with inequivalent symplectic forms and 3–manifolds with inequivalent fibrations, Math. Res. Lett. 6 (1999) 681 MR1739225
8 J W Morgan, The Seiberg–Witten equations and applications to the topology of smooth four-manifolds, Mathematical Notes 44, Princeton University Press (1996) MR1367507
9 J Petean, Indefinite Kähler–Einstein metrics on compact complex surfaces, Comm. Math. Phys. 189 (1997) 227 MR1478537
10 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973